MathSciNet Relay Station
MathSciNet bibliographic data
MR2590000 14L30
Sharoĭko, E. V. The Hassett-Tschinkel correspondence and automorphisms of a quadric. (Russian) ; translated from Mat. Sb. 200 (2009), no. 11, 145--160 Sb. Math. 200 (2009), no. 11-12, 1715–1729
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement